RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2013, Volume 20, Number 5, Pages 62–77 (Mi mais332)  

This article is cited in 1 scientific paper (total in 1 paper)

Statistical Characteristics of Control Systems, Arising in Various Models of Natural Sciences

Y. Y. Larina, L. I. Rodina

Udmurt State University, Universitetskaya St., 1, bld. 4, off. 206, Izhevsk, 426034, Russia

Abstract: We continue the study of extending the concept of invariance sets relative to control systems and differential inclusions. This expansion consists in studying statistically invariant sets and statistical characteristics of the attainability set of control systems. In this work, we obtain conditions for the statistical invariance and investigate the properties of the statistical characteristics of control systems with periodic coefficients. It is shown that the property of statistical invariancy is closely connected with the property of admissibility of periodic processes for linear control systems. The admissibility means that for any periodic control from the fixed set there exists a unique periodic solution which is in the given set of the phase space. The results of the work can be applied while finding the statistical characteristics arising in various models of biology, chemistry, economy.

Keywords: control systems, differential inclusions, invariant and statistically invariant sets.

Full text: PDF file (473 kB)
References: PDF file   HTML file

UDC: 517.911+517.935
Received: 21.07.2013

Citation: Y. Y. Larina, L. I. Rodina, “Statistical Characteristics of Control Systems, Arising in Various Models of Natural Sciences”, Model. Anal. Inform. Sist., 20:5 (2013), 62–77

Citation in format AMSBIB
\Bibitem{LarRod13}
\by Y.~Y.~Larina, L.~I.~Rodina
\paper Statistical Characteristics of Control Systems, Arising in Various Models of Natural Sciences
\jour Model. Anal. Inform. Sist.
\yr 2013
\vol 20
\issue 5
\pages 62--77
\mathnet{http://mi.mathnet.ru/mais332}


Linking options:
  • http://mi.mathnet.ru/eng/mais332
  • http://mi.mathnet.ru/eng/mais/v20/i5/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. Yu. Larina, L. I. Rodina, “Statistical characteristics of continuous functions and statistically weakly invariant sets of controllable system”, Russian Math. (Iz. VUZ), 61:2 (2017), 28–35  mathnet  crossref  isi
  • Моделирование и анализ информационных систем
    Number of views:
    This page:225
    Full text:78
    References:41

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019